# SDR SWAA2022012807954

- Difficulty date: July 18, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; WEB UNDER DR CUTOUT THRESHOLD HAS SEVERAL AREAS OF CORROSION. MARKED / REMOVED CORROSION AT FWD PIT THRESHOLD WEB (UPPER SURFACE) IAW B737-700 SRM 53-30-15-1A-1 STEP 7A. EVALUATED LOSS ON WEB ORIGINAL T. .056 LOSS. .039 REMAINING .017 FOUND OUT OF LIMITS IAW B737-700 SRM 53-31-15-1A-1 STEP H AND G FIG 103 DETAIL A-A USED AAR TOOL 36647 CAL DUE 5/15/18. LOCATED AND DRILLED NEW WEB P/N 654A003-58 ATAG # A67122 IAW BOEING DWG #143A8330 REV B APPLIED CIC ON NEW WEB AND ENCLOSED AREA IAW B737-700 AMM 51-21-91-620-802. INSTALLED WEB; WET IAW BOEING DWG. 143A8330 REV B.
